# SDR SWAA2024062789159

- Difficulty date: May 23, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 58,766 hours, 35,244 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Plate
- Part number: UNKNOWN
- Condition: Worn
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEAR ON ENTRY DOOR GIRT BAR FITTING PLATES AND HARDWARE AT FWD GALLEY AREA.  REPLACED ENTRY DOOR GIRT BAR FITTING PLATES AND HARDWARE AT FWD GALLEY AREA IAW SOPM 20-50-01 REV.38;[02] REPLACED ENTRY DOOR GIRT BAR FITTING PLATES AND HARDWARE AT FWD GALLEY AREA IAW SOPM 20-50-01 REV.38.
